# SDR R61A2022011900047

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 15,187 hours, 10,073 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED3312
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 574 hours, 402 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTIALLY BLOWN SLIDE. GIRT BAR ENGAGED. R&R L1 DOOR SLIDE.
